# SDR DXTA2009062903705

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 9,860 hours, 8,158 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Stuck
- Location: Pitch
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE PITCH TRIM, MISTRIM ANNUNCIATOR CAME ON.  TRIED THE TRIM WHEEL AND IT WOULD NOT MOVE.  DID THE JAMMED TRIM AND NO FLAP CHECKLIST. AFTER SHUTDOWN, TRIED THE TRIM WHEEL AGAIN AND IT MOVED FREELY.  PERFORMED OPS CHECK OF THE AUTOPILOT SYS AND ELEVATOR TRIM SYS, SYS CHECKED GOOD. PERFORMED TRAVEL CHECK OF ELEVATOR TRIM TRAVELS CHECKED GOOD.  INSPECTED ELEVATOR TRIM MECHANISM IN THE TAIL CONE AREA WHILE OPERATING THE ELEVATOR TRIM.  NO DISCREPANCY NOTED.  LOOKED AT THE IMT FOR FAULTS NO FAULTS NOTED.  ACCESS THE IAC.  REMOVED IAC AND REINSTALLED. CLOSED ALL ACCESS PANELS. PERFORMED OPS CHECK OF THE AVIONICS SYS.  SYS CHECKS GOOD. ALL WORK DONE IAW MM 27-30-00 AND 22-00-00 .
